By Topic

Radiation Resistance and Gain of Homogeneous Ring Quasi-Array

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Knudsen, H.L. ; The Microwave Laboratory, The Royal Technical University of Denmark, Copenhagen, Denmark

In a previous paper homogeneous ring quasi-arrays of tangential or radial dipoles were introduced, i.e. systems of dipoles arranged equidistantly along a circle, the dipoles being oriented in tangential or radial directions and carrying currents with the same amplitude, but with a phase that increases uniformly along the circle. Such quasi-arrays are azimuthally omnidirectional, and the radiated field will be mainly horizontally polarized and concentrated around the plane of the circle. In this paper expressions are obtained for the radiation resistance and the gain of homogeneous ring quasi-arrays of an infinite number of tangential or radial dipoles, and from the results arrived at conclusions are drawn as to the applicability of such antenna systems.

Published in:

Proceedings of the IRE  (Volume:42 ,  Issue: 4 )